Doctor insights on:
Effects Of Increased Estrogen
Aspirin: Aspirin works by 'poisoning' platelets. Once all the platelets have been affected by the Aspirin , if you stop there will daily be more platelets entering circulation that are not 'poisoned'. This is why Aspirin is given daily. One whole aspirin(325mg) a day generally will ensure that all the platelets are hit. The 81mg/day dose is effective for about 80% of people. ...Read moreSee 1 more doctor answer
Hormone replacement therapy. Estrogen alone increases risk of uterine cancer. Adding progesterone increases risk of breast cancer, but reduces risk of uterine cancer. What's the right balance?
Individual: Yes, estrogen alone does increase the risk of uterine cancer over time. And yes the whi showed that the combination of a certain synthetic estrogen and a certain synthetic progestin increased the risk of breast cancer. But most specialists do not use those older types of synthetic hormones and with newer medications the risks are lower and different. So a balance can be achieved. ...Read more
Estrace (estradiol): Common side effects of Estrace (estradiol) include headaches, breast tenderness, irregular vaginal bleeding, abdominal cramps, nausea, voming, hair loss, high bp, high blood sugar, fluid retention, and enlargement of uterine fibroids. More serious side effects include blood clots, heart attacks, strokes, gallbladder disease, pancreatitis, allergic reactions or cancer of uterus, ovaries or breasts. ...Read more
Heavy periods: The symptoms of high estrogen or estrogen dominance are heavy periods with clots, irregular periods that are heavy, water retention, pms, large and tender breasts, growth of fibroids, high blood pressure, diabetes, migraines and severe cramps. These symptoms may also be from Progesterone deficiency. ...Read more
Generally safe: There are not many side effects of a single multivitamin per day, though i'm amazed to hear from patients that they get stomach upset or nausea from a multivitamin. Study the nutritional value of natural foods, and eat well--the mediterranean style of eating should add years to your life, and life to your years. ...Read more
Several possible: http://www.cancer.gov/cancertopics/factsheet/therapy/tamoxifen the known, serious side effects of tamoxifen are blood clots, strokes, uterine cancer, and cataracts. Other side effects include menopause-like symptoms such as hot flashes, vaginal dryness, joint pain, and leg cramps. But, the benefits of tamoxifen as a treatment for breast cancer are firmly established and far outweigh the risks. ...Read moreSee 1 more doctor answer
Liothyronine is T3 (liothyronine): Liothyronine is the generic name for tri-iodothyronine, (t3 (liothyronine)). It is considered the active form of thyroid hormone, although all cells can convert T4 (the predominant product of the thyroid gland) into t3 (liothyronine). Can be used to replace thyroid hormone, but it is short-lived. This means it must be taken multple times a day, and gives levels which are constantly going up and down (not ideal, hard to adjust). ...Read more
Chemotherapy side effects may increase the risk of heart disease, including weakening of the heart muscle (cardiomyopathy) and rhythm disturbances (arrhythmias): Certain types of chemotherapy also may increase the risk of heart attack. Treatment with angiogenesis inhibitors and certain other targeted medications has been linked to high blood pressure (hypertension). Fortunately, heart disease associated with chemotherapy is rare — and not all chemotherapy drugs carry the potential side effect of heart damage. Some anti-cancer treatments may cause temporary heart damage by weakening the heart muscle. These treatments include: A class of drugs known as anthracyclines (doxorubicin, daunorubicin, others), Newer medications, such as trastuzumab (Herceptin) and pertuzumab (Perjeta), which are drugs designed to attack the HER2 protein seen in some breast and other cancers. The chance of heart damage from anthracyclines is related to the total amount received during your lifetime. Your doctor will carefully monitor how much of these drugs you receive. Heart weakening from HER2-directed medications, such as trastuzumab, is not related to total lifetime dose and is often reversible. Certain chemotherapy medications, such as taxanes, can cause an abnormal heart rhythm. This typically occurs temporarily during administration of the medications, so if you feel lightheaded or faint be sure to tell your chemotherapy nurse or doctor. The drugs fluorouracil and capecitabine (Xeloda) can cause spasms of the coronary arteries and bring on a heart attack. This typically reverses quickly once the drug is stopped. If you have severe chest pain or shortness of breath while using these medications, tell your doctor immediately. If symptoms are severe, go to the nearest emergency room or call 911 or your local emergency number. If your doctor is considering a chemotherapy drug that may affect your heart, you may undergo heart function testing before starting treatment. During treatment, you may need periodic heart monitoring as well. If you have a pre-existing heart condition, such as cardiomyopathy, your doctor may suggest a different type of chemotherapy. If you experience significant problems, such as shortness of breath with minimal exertion or chest pain during chemotherapy, report it immediately to your health care team. In addition, some cancers require radiation therapy. If the area of your body receiving radiation includes your heart, you have an increased risk of cardiomyopathy, coronary artery disease and heart attack. The combination of radiation and chemotherapy can further increase your risk of heart damage. However, your doctor can take steps to reduce these risks as much as possible. ...Read more
Anticholinergic: Yes it can.Get a more detailed answer ›
Yes: We use birth control on women who have no estrogen (turner's syndrome) to induce breast production. So yest estrogen will do this. However there are risks to increased estrogen and using it to induce breast growth is not recommended. Estrogen will not cause them to grow firmer just grow! ...Read moreSee 1 more doctor answer
Any advice? I have been taking female vitamans and have noticed I have breasts growing in. Is this a sign of increased estrogen?
Most likely: Probably, and check contents of pill.Get a more detailed answer ›
Hibiscus tea: At your age, the amount of estrogen in your system is very low, unless you are taking estrogen supplementation. Hibiscus tea does not have enough composition to increase fibroid size, so if you have an enlarged uterus, or abnormal bleeding, see your gyn provider immediately. ...Read more
Disorganized proliferation of tissue in uterus due to increased estrogen effect i was told I have this condition is this serious?
How strong is the relation between dht blockers and developing gynecomastia/ puffy nipples? Read some men got this cause increased estrogen. Explain??
Yes: Heavy alcohol abuse leads to liver dysfunction which leads to elevated levels of estrogen. Additionally alcohol abuse tends to cause increase in body fat and aromatase that converts male hormones into estrogen. The upshot is end-stage liver patients often get spider angiomatas on their skin, enlarged breasts, and muscle atrophy. ...Read more
Varies: Estrogen levels vary between women and they vary all the time within the same women. There is a generally accepted range based on the time of the menstrual cycle. Women 12 year old woman have higher peak estrogen levels than 40 year old woman and vice versa. So that is a difficult question to answer and may not be as important as why levels change. ...Read more
Need clarification: At age 39 your Estrogen levels will vary throughout the menstrual cycle. Because of this it is rarely tested at the results do not mean much or have many health implications. You will need to clarify with the doctor ordering the tests why it was done and what the results mean for you. ...Read more
Yes: Migraine usually first occurs in teens when their estrogen levels are spiking. Many women tend to get more migraines at certain times of their cycle. Menopause may offer relief as estrogen levels go down, but taking estrogen may make migraine worse. However, if a woman has not had migraine before, taking estrogen in menopause is unlike to cause it. Other causes for headaches should be considered. ...Read more
Hormones: Your symptoms need to be evaluated and may be related to your meds. ...Read more
I have had a lump form suddenly in my breast after being on a new HRT therapy than increased my estrogen by 3%. It formed overnight. I immediately we?
Need exam.: Any new lump in the breast, regardless of the context, should be evaluated by your gynecologist quickly. It may be something very straightforward, but nonetheless needs to be evaluated locally. I would recommend that you see your gynecologist very soon. ...Read moreSee 2 more doctor answers
Which hormones exactly deficient in pcos ... Me quite confused is it a deficiency of progesterone or estrogen levels r increased or both r deficient ?
Variable: No one quite knows what "causes" pcos. There is a relative increase in testosterone from the ovary in response to elevated lh from the pituitary gland. Elevated testosterone in the ovary inhibits ovulation from the ovary leading to menstrual cycle changes. Pcos women also may have Insulin resistance and have trouble regulating blood sugar leading to increased weight. ...Read more
- Talk to a doctor live online for free
- Increased estrogen side effects
- Increased estrogen levels side effects
- Signs of increased estrogen
- Ask a doctor a question free online
- Causes of increased estrogen
- Symptoms of increased estrogen
- Increased estrogen in men
- Does increased estrogen cause acne?
- Talk to a gynecologist online for free